Optimizer for insertion of adverts in printed media using mean-variance model
Robust estimation of high-dimensional volatility models with and without regime ch...
Development of an optimization system for the support of management decisions in t...
Full text | |
Author(s): |
Costa‚ O.L.V.
;
Araujo‚ M.V.
Total Authors: 2
|
Document type: | Journal article |
Source: | AUTOMATICA; v. 44, n. 10, p. 2487-2497, 2008. |
Abstract | |
In this paper, we deal with a generalized multi-period mean-variance portfolio selection problem with market parameters Subject to Markov random regime switchings. Problems of this kind have been recently considered in the literature for control over bankruptcy, for cases in which there are no jumps in market parameters (see [Zhu, S. S., Li, D., & Wang, S. Y. (2004). Risk control over bankruptcy in dynamic portfolio selection: A generalized mean variance formulation. IEEE Transactions on Automatic Control, 49, 447-457]). We present necessary and Sufficient conditions for obtaining an optimal control policy for this Markovian generalized multi-period meal-variance problem, based on a set of interconnected Riccati difference equations, and oil a set of other recursive equations. Some closed formulas are also derived for two special cases, extending some previous results in the literature. We apply the results to a numerical example with real data for Fisk control over bankruptcy Ill a dynamic portfolio selection problem with Markov jumps selection problem. (C) 2008 Elsevier Ltd. All rights reserved. (AU) | |
FAPESP's process: | 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems |
Grantee: | João Bosco Ribeiro do Val |
Support Opportunities: | Research Projects - Thematic Grants |